# SDR P5CA0501399

- Difficulty date: September 9, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 20,505 hours, 3,594 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 285100028136
- Part serial: D14038
- Condition: Failed
- Location: Fire Warning Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

FWD CARGO MASTER FIRE WARNING ON GROUND IN MIA.  CHECKLIST COMPLETED.  FIRE BOTTLES DISCHARGED.  FOUND FIRE WARNING CARD A31 AT FAULT.  REMOVED A31 CARD PER MM 26-23-00, OPS NORMAL.
